# SDR AALA20141213004

- Difficulty date: December 13, 2014
- Submitted: December 16, 2014
- Operation: Air carrier
- Aircraft: N471AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49601
- Aircraft time: 75,310 hours, 39,953 cycles
- Engine: Pwa JT8D217C
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pressure Switch
- Part number: 1163P0041
- Condition: Defective
- Location: Oil System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, DIVERTED & EMER DECLARED & LANDING UNEVENTFUL.  ACFT NOT OVERWEIGHT.  DURING CRUISE, LT ENG OIL FILTER BYPASS LIGHT ILLUMINATED.  R & R LT ENG OIL FILTER DIFFERENTIAL PRESS SWITCH ASSEMBLY IAW AMM 79-35-01-201.  PERFORMED OPERATION & LEAK CHECK.  SYS CHECKED NORMAL.
